# SDR W6JA20150512002

- Difficulty date: May 11, 2015
- Submitted: May 12, 2015
- Operation: Air carrier
- Aircraft: N35BP
- Make and model: Gulstm 200
- Aircraft serial: 016
- Aircraft time: 5,062 hours, 2,802 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Condition: Low
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, RT HYD PRESS LOW LIGHT CAME ON DURING GEAR RETRACTION ACCOMPANIED WITH LOW HYD QTY.  HYD PRESS FLUCTUATED BETWEEN 0 - 2950.  RT HYD RESERVOIR WAS SERVICED, NO LEAKS NOTED.
